MAUDE Adverse Event Report: ARTHREX, INC. BONE CUTTER, 4.0MM X 13CM; SAW BLADE

ARTHREX, INC. BONE CUTTER, 4.0MM X 13CM; SAW BLADE
Model Number BONE CUTTER, 4.0MM X 13CM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 8-dec-2025, it was reported by a sales representative via (b)(4) that an ar-8400bc bone cutter is sticking at the mouth and not oscillating.Noticed during a case, swapped, and case completed with no patient effect.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a user error, including side-loading, excessive force, and/or insufficient irrigation.Directions for use dfu-0215-eo revision 1 - disposable arthroscopic shaver blades, burrs, powerpick, powerasp, nanoresection, and shaverdrill devices.F.Precautions 7.Excessive "side-loading" on the device during use does not improve cutting performance and in extreme cases will cause irreversible damage to the device.9.Irreversible damage to all devices will result if they are run without the flow of irrigation (dry).The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
BONE CUTTER, 4.0MM X 13CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23906488
Report Number1220246-2025-05852
Device Sequence Number9194807
Product Code GFA
UDI-Device Identifier00888867043466
UDI-Public(01)00888867043466(11)250924(17)300831(10)15503076
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBONE CUTTER, 4.0MM X 13CM
Device Catalogue NumberAR-8400BC
Device Lot Number15503076
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date12/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown